# SDR I5EA2020120700001

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 72,707 hours, 46,022 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP HANDLE COMMANDED IN UP FLAPS SPLIT & STUCK AT 2.  CLEANED AND RESEATED TRANSMITTER & INDICATOR CANNON PLUGS, PER SWPM 20-60-01.  RAN FLAPS THRU SEVERAL CYCLES, PER AMM 27-51-00.  NO DEFECTS NOTED THIS STATION.
